# SDR DALA2022011000190

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 94,236 hours, 42,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 EMERGENCY EXIT SIGN / COVER IS MISSING A DIFFUSER LENS, ABOVE R-2 DOOR. CORRECTIVE ACTION: R/R LIGHT LENS DOOR 2R REF B757 AMM 33-51. (8271708)
